# SDR 02FDEA00180

- Difficulty date: March 2, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 65,428 hours, 26,277 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 2025105003
- Part serial: 306X
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE NR 2 HYD QTY LEAKING.  REMOVED AND REPLACED LOWER RUDDER ACTUATOR PER MM 27-23-01-4.
